RUS  ENG
Full version
JOURNALS // Ufimskii Matematicheskii Zhurnal // Archive

Ufimsk. Mat. Zh., 2014 Volume 6, Issue 1, Pages 84–93 (Mi ufa235)

This article is cited in 3 papers

Limiting cycles of piece-linear second order differential equations

E. M. Mukhamsdieva, I. D. Nurovb, M. Sh. Khalilovac

a Vologda State Technical University, Vologda, Russia
b Russian-Tajik Slavonic University, Dushanbe, Tadzhikistan
c Institute of Mathematics, Academy of Sciences of Republic of Tajikistan, Dushanbe, Tadzhikistan

Abstract: The work is devoted to finding limiting cycles in a vicinity of equilibria of non-smooth dynamical systems. We obtain new phase portraits not appearing in a linear case. We employ the method of gluing solutions in two half-planes. Together with using standard packages, we develop a new program package for numerical construction of phase portraits.

Keywords: dynamical systems, non-smoothness, stability, phase plane, limiting cycle.

UDC: 517.91

MSC: 37G15, 34C05

Received: 01.06.2013


 English version:
Ufa Mathematical Journal, 2014, 6:1, 80–89

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025